Alert archive / Michigan / Beach Hazards Statements in 2024
Beach Hazards Statement 17, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Aug 8, 2024, 3:41 AM EDT for 6 counties in Michigan. It took effect at Aug 9, 2024, 2:00 AM EDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2024, 3:41 AM EDT (07:41 UTC)
- In effect from
- Aug 9, 2024, 2:00 AM EDT
- Expired
- Aug 11, 2024, 5:00 PM EDT
- In force
- 63 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
138 WHUS43 KGRR 080741 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 341 AM EDT Thu Aug 8 2024 MIZ037-043-050-056-064-071-081545- /O.NEW.KGRR.BH.S.0017.240809T0600Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 341 AM EDT Thu Aug 8 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From late tonight through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will cause waves to build to 3-6 feet early Friday morning and continue through Saturday. North sides of north piers will be particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ Thomas
14 follow-up statements
159 WHUS43 KGRR 081514 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1114 AM EDT Thu Aug 8 2024 MIZ037-043-050-056-064-071-082315- /O.CON.KGRR.BH.S.0017.240809T0600Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1114 AM EDT Thu Aug 8 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From late tonight through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will cause waves to build to 3-6 feet early Friday morning and continue through the day. The waves will build to 4-7 feet for Saturday. North sides of north piers will be particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
884 WHUS43 KGRR 081935 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 335 PM EDT Thu Aug 8 2024 MIZ037-043-050-056-064-071-090345- /O.CON.KGRR.BH.S.0017.240809T0600Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 335 PM EDT Thu Aug 8 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM EDT FRIDAY THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 2 AM EDT Friday through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will cause waves to build to 3-6 feet early Friday morning and continue through the day. The waves will build to 4-7 feet for Saturday. North sides of north piers will be particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
688 WHUS43 KGRR 090221 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1021 PM EDT Thu Aug 8 2024 MIZ037-043-050-056-064-071-091030- /O.CON.KGRR.BH.S.0017.240809T0600Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1021 PM EDT Thu Aug 8 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM EDT FRIDAY THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 2 AM EDT Friday through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will cause waves to build to 3 to 6 feet early Friday morning and continue through the day. The waves will build to 4 to 7 feet for Saturday. North sides of north piers will be particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
808 WHUS43 KGRR 090719 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 319 AM EDT Fri Aug 9 2024 MIZ037-043-050-056-064-071-091530- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 319 AM EDT Fri Aug 9 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 2 AM EDT Friday through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will cause waves to build to 3 to 6 feet early this morning and continue through the day. The waves will build to 4 to 7 feet late tonight and Saturday. North sides of north piers will be particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
887 WHUS43 KGRR 091423 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1023 AM EDT Fri Aug 9 2024 MIZ037-043-050-056-064-071-092230- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1023 AM EDT Fri Aug 9 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will cause waves to build to 3 to 6 feet early this morning and continue through the day. The waves will build to 4 to 7 feet late tonight and Saturday. North sides of north piers will be particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
688 WHUS43 KGRR 091920 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 320 PM EDT Fri Aug 9 2024 MIZ037-043-050-056-064-071-100330- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 320 PM EDT Fri Aug 9 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...West to northwest winds will cause waves to build 4 to 7 feet tonight and Saturday. North sides of north piers will be particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
486 WHUS43 KGRR 100140 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 940 PM EDT Fri Aug 9 2024 MIZ037-043-050-056-064-071-100945- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 940 PM EDT Fri Aug 9 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Saturday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
367 WHUS43 KGRR 100718 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 318 AM EDT Sat Aug 10 2024 MIZ037-043-050-056-064-071-101530- /O.EXT.KGRR.BH.S.0017.000000T0000Z-240811T2100Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 318 AM EDT Sat Aug 10 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Sunday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
370 WHUS43 KGRR 101446 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1046 AM EDT Sat Aug 10 2024 MIZ037-043-050-056-064-071-102300- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T2100Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1046 AM EDT Sat Aug 10 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Sunday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
440 WHUS43 KGRR 101900 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 300 PM EDT Sat Aug 10 2024 MIZ037-043-050-056-064-071-110300- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T2100Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 300 PM EDT Sat Aug 10 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Sunday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
300 WHUS43 KGRR 110722 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 322 AM EDT Sun Aug 11 2024 MIZ037-043-050-056-064-071-111530- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T2100Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 322 AM EDT Sun Aug 11 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Sunday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
480 WHUS43 KGRR 111435 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1035 AM EDT Sun Aug 11 2024 MIZ037-043-050-056-064-071-112100- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T2100Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1035 AM EDT Sun Aug 11 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
135 WHUS43 KGRR 111849 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 249 PM EDT Sun Aug 11 2024 MIZ037-043-050-056-064-071-112100- /O.CON.KGRR.BH.S.0017.000000T0000Z-240811T2100Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 249 PM EDT Sun Aug 11 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
342 WHUS43 KGRR 112049 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 449 PM EDT Sun Aug 11 2024 MIZ037-043-050-056-064-071-112200- /O.EXP.KGRR.BH.S.0017.000000T0000Z-240811T2100Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 449 PM EDT Sun Aug 11 2024 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... Waves have diminished below beach hazard statement criteria. A moderate swim risk with waves of 2-4 feet continues through the evening. $$ Thomas
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Aug 8, 3:31 AM EDT, 10 minutes earlier. Its key messages:
- Isolated Showers Possible Tonight
- Cool Weekend then Warming Back to Normal Next Week
- Small Chances for Rain Showers Remain Over Weekend
Area forecast discussion, Aug 8, 3:31 AM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
331 AM EDT Thu Aug 8 2024
.KEY MESSAGES...
- Isolated Showers Possible Tonight
- Cool Weekend then Warming Back to Normal Next Week
- Small Chances for Rain Showers Remain Over Weekend
&&
.DISCUSSION...
Issued at 328 AM EDT Thu Aug 8 2024
- Isolated Showers Possible Tonight
The influence of surface ridging will be felt across the area over
the next few days. Highs will reach near 80 today and the mid to
upper 70s Friday. Slightly better moisture arrives with a brief
shift to southerly flow supporting daytime stratocu developmemt,
especially across the southeastern CWA. The only feature of note to
impact the area is a mostly dry cold front crossing the area late
today and tonight. Better cloud cover is expected given the mid-
level moisture plume, and isolated rain showers are possible for the
lakeshore counties near and north of Grand Haven. The increased
moisture is pushed out by the front for Friday. Delta Ts of 15C or
so will support lake effect cloud cover, especially near and west of
US131. An isolated shower can't be ruled out but given weaker low-
level moisture and very limited potential coverage at best won't
include PoPs at this point.
- Cool Weekend then Warming Back to Normal Next Week
The GFS has the +4C isotherm at 850mb into the GRR CWA Saturday
morning. That is quite cold by August standards. NAM Mos guidance
has a low Saturday morning of 48 degrees in Cadillac just north of
our CWA. Lows will be in the 50s across the GRR CWA Saturday
morning. This weekend...lows in the 50s and highs in the upper 60s
to lower 70s will make it feel a bit more like late September than
early August. We see a moderating trend into next week with high
temperatures rebounding to around 80 for highs which is near normal.
- Small Chances for Rain Showers Remain Over Weekend
Our model blends continue to given us limited cloud cover and almost
zero chances for precipitation. We do see a lack of deep moisture in
the models, but we feel this is likely underdone given the depth of
the trough, the cold air aloft and August sunshine into that
airmass. In addition, delta T's over Lake Michigan will be in the
middle to upper teens C. GFS MUCAPE values over Lake Michigan at 12Z
Sunday reach 1,200 j/kg. That is significant CAPE generated by lake
processes. Cannot imagine we won't see at least some isolated to
scattered showers. We will add some clouds and a few showers to the
mix, but the weekend will continue to need to be watched for trends
in moisture and precip.
Into next week the moderating trend should knock the clouds and
showers out and result in mostly clear to partly cloudy skies as
high pressure dominates the area weather.
&&
.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 146 AM EDT Thu Aug 8 2024
VFR weather is forecast to prevail through the TAF period of 06Z
to 06Z. Two areas of clouds are in close proximity to the TAF
sites at 06Z, namely some stratocumulus with bases around 4,000
feet just to the southeast of JXN and some mid and high clouds
streaming towards MKG from the west with bases at or above 10,000
feet. The ceilings near JXN are forecast to remain just southeast
of the TAF site tonight and then dissipate on Thursday during the
day. The clouds from Wisconsin and points upstream will gradually
filter in today, but high VFR bases at worst are forecast.
Tonight, some mid clouds may linger during the evening. Overall a
quiet aviation weather period. Winds will be light through the
daybreak push and become westerly at 5 to 10 knots as a lake
breeze develops.
&&
.MARINE...
Issued at 328 AM EDT Thu Aug 8 2024
No marine hazards expected today as winds stay light thanks to high
pressure. Early Friday morning into Saturday northwest winds of 15-
20 knots are expected. Ample cold air advection supports mixing to
allow for 25 knot gusts with these winds. These winds will bring 3-6
foot waves across the nearshore waters. As forecast conditions
will be hazardous to small craft and beachgoers, will issue a
Small Craft Advisory and Beach Hazards Statement for all nearshore
zones from early Friday morning through late Saturday evening.
High pressure over the upper Missisipi River Valley will keep
gradient winds elevated into Sunday, meaning the advisory may need
to be extended if trends hold. Winds then diminish into early next
week as high pressure moves overhead. One other thing to watch is
the potential for isolated waterspouts late Saturday into Sunday.
The cold air passing overhead will provide instability and
resulting low waterspout chances in this timeframe, with the
pattern similar to the lake breeze conceptual model. Given this is
a few days out and some uncertainty into the extent how cold
things will be aloft exists, will leave waterspouts out of the
forecast for now but we'll monitor over the next few days.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from late tonight through Saturday
evening for MIZ037-043-050-056-064-071.
MARINE...Small Craft Advisory from 2 AM Friday to 11 PM EDT Saturday for
LMZ844>849.
&&
DISCUSSION...Duke/Thomas
AVIATION...Duke
MARINE...ThomasHazardous weather outlook, Aug 8, 3:37 AM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 337 AM EDT Thu Aug 8 2024 MIZ037>040-043>046-050>052-056>059-064>067-071>074-090745- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 337 AM EDT Thu Aug 8 2024 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight .DAYS TWO THROUGH SEVEN...Friday through Wednesday .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-090745- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 337 AM EDT Thu Aug 8 2024 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Waves of 3-6 feet will create hazardous conditions for small craft and beachgoers beginning early Friday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Winds and waves hazardous to small craft and beachgoers are expected Friday morning through Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:42 AM EDT | Small Craft Advisory | GRR | 4 days |
Nearby
Beach Hazards Statements in Michigan, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.